# SDR SWAA2024120655997

- Difficulty date: November 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP AT PASSENGER CABIN RH SIDE (8 EA) 2024-686064<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN RH SIDE (8 EA) IAW B737-800 AMM 33-51-15-960-801 FOR INSTALLATION STEPS SEE TASK 733-50-01-SW (TTG8R008AKWQ);[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN RH SIDE (8 EA) IAW B737-800 AMM 33-51-15-960-801 FOR INSTALLATION STEPS SEE TASK 733-50-01-SW (TTG8R008AKWQ)
